Łenski Włodzimierz
e-mail: W.Lenski@wmie.uz.zgora.pl

1W. Łenski,
Pointwise analog of the Steckin approximation theorem,
Journal of Mathematics, Volume 2013, Article ID 426347, 8 pages .
2W. Łenski,
Erratum to ‘‘Pointwise Analog of the SteIkin Approximation Theorem’’,
Journal of Mathematics, Volume 2014, Article ID 978941, 2 pages .
3R. Kranz, W. Łenski, B. Szal,
Pointwise strong approximation of almost periodic functions,
Discussiones Mathematicae. Differential Inclusions, Control and Optimization 36 1(2016), 45-63.
4W. Łenski, B. Szal,
On approximation of functions by some hump matrix means of Fourier series,
Mathematica Slovaca (w druku) (2016).
5W. Łenski, B. Szal,
Approximation of integrable functions by wavelet expansions,
Results in Mathematics (w druku) (2016).
6W. Łenski, B. Szal,
On estimates of deviation of functions from matrix operators of their Fourier series by some expressions with r-differences of the entries,
Abstract and Applied Analysis 2016 (2016), 1-10.
7W. Łenski, B. Szal,
On pointwise approximation of functions by some matrix means of Fourier series,
Mathematical Inequalities and Applications 19 1(2016), 287-296.
8W. Łenski, B. Szal,
On pointwise approximation of functions by some matrix means of conjugate Furier series,
Fasciculi Mathematici 55 (2015), 91-108.
9W. Łenski, B. Szal,
On pointwise approximation of conjugate functions by some hump matrix means of conjugate Fourier series,
Journal of Function Spaces 2015 (2015), 1-9.
10W. Łenski, B. Szal,
Pointwise strong approximation of almost periodic functions in S1,
Mathematical Inequalities and Applications 18 2(2015), 735-750.

1     2     3     4     5     6     7     NEXT Page